# SDR DALA2023070205281

- Difficulty date: June 27, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N568DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0024
- Aircraft time: 14,502 hours, 1,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3568, RH WING O/B FLAP ASSY. LOWER SURFACE T/E CTR AREA FOUND DENT. CORRECTIVE ACTION: RH WING O/B FLAP ASSY. LOWER SURFACE T/E CTR AREA REPAIRED AS PER ER/A 609850-14 PRI REV. 0. ER/A 609850-14 PRI REV. 0 COMPARED WITH FINAL ER/A 609850-14 REV. ORIGINAL AND FOUND IN COMPLIANCE. REPAIR IS MINOR, PERMANENT AND CLASSIFIED AS CATEGORY 'B' WITH INSPECTION REQUIRED. THRESHOLD FROM AIRCRAFT FIRST FLIGHT, FC 45100, FH 188100. IDENTIFICATION DECAL INSTALLED AS PER P.S 900-5-1 NO.4. ASSOCIATED ER/A 14-609850 ADDED FOR AC 3568. (LP 2836772)
